Bulletin of the American Mathematical Society

The conformal transformation group of a compact homogeneous Riemannian manifold

Samuel I. Goldberg and Shoshichi Kobayashi

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 68, Number 4 (1962), 378-381.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183524679

Mathematical Reviews number (MathSciNet)
MR0140058

Zentralblatt MATH identifier
0196.54603

Citation

Goldberg, Samuel I.; Kobayashi, Shoshichi. The conformal transformation group of a compact homogeneous Riemannian manifold. Bull. Amer. Math. Soc. 68 (1962), no. 4, 378--381. https://projecteuclid.org/euclid.bams/1183524679


Export citation

References

  • 1. S. I. Goldberg and S. Kobayashi, The conformal transformation group of a compact Riemannian manifold, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 25-26; Amer. J. Math. 84 (1962), 170-174.
  • 2. N. H. Kuiper, On conformally-flat spaces in the large, Ann. of Math. (2) 50 (1949), 916-924.
  • 3. A. Lichnerowicz, Géométrie des groupes de transformations, Travaux et Recherches Mathématique, Dunod, Paris (1958).
  • 4. T. Nagano, The conformal transformations on a space with parallel Ricci tensor, J. Math. Soc. Japan 11 (1959), 10-14.
  • 5. K. Yano and T. Nagano, Einstein spaces admitting a one-parameter group of conformal transformations, Ann. of Math. (2) 69 (1959), 451-461.
  • 6. K. Yano, The theory of Lie derivatives and its applications, North-Holland Publishing Co., Amsterdam, 1957.